# SDR SWAA2023040312200

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+13-500.<[01] CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+13-500 WITH NEXT DIMENSION L=0.700'; W=0.300'; X=0.006' TOOL USED DEPTH GAGE ID: ATS2472; DATE:12/20/2022; DUE: 12/31/23; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[03] RECEIVED SHIELD ASSY. WITH P/N 143A8126-31 LOT.1519861-1. LOCATED AND DRILLED NEW PART BTW BS 492.4 - BS 500A IAW SRM 51-40-05 AND DWG# 143A0080.;[04] ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[05] VERIFIED CORRECTIVE ACTION 3&4; VERIFIED MEASUREMENT FIELD;[06] ALL STEPS COMPLETE
